Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Trying to conceive. Light bleeding, pinkish and brown. Negative pregnancy test. What is wrong?

mmy husband and I have been Ttc since may. We had a mc on Oct. My cycle has been all over and today j am have very light bleeding thatvis almost a pinkish brown Color. My period was tech due test. I m wondering if this is implantation bleeding. I had it with my son but that was over three years ago and I forget. I took a preg test this morn and it said neg I didn t start spotting till the afternoon .
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query. You are having a DUB ( dysfunctional uterine bleeding) like picture. If this is for the first time, just ignore it. If it recurs consult your doctor.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.
Wish you good health.
Dr Arif
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor